Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Large bump on upper right thigh, hip area, increasing in size. CT scan done, no internal bleeding. Cause of concern?

i have a very large bulge on my right upper thigh/ hip area from a MVA. It was caused from the seatbelt and it has seemed to increase in size and pain. They did a CT scan at the ER and said I had no internal bleeding . I am concerned and live in a small town. I went to my local MD and she didn t even seemed concerned, didn t even feel the lumps in my ribs and stomach area, let alone my thigh.. When should I be super concerned and what kind of MD deals with these things?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi welcome to HCMForum. As you are describing it may be a dislocation grouth or a boil.
I advise you to consult an orthopedic surgeon for diagnosis and treatment. If pain is
more besides treatment you can follow some diet recomendations as avoid taking
potato other tubers tomato cauliflower egg chicken and seafoods. thank you.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor